Alert archive / New Jersey / Flash Flood Warnings in 2023

Flash Flood Warning 14, NWS New York, NY

July 9, 2023Passaic County, New Jersey; Orange County, New York

NWS New York, NY issued this flash flood warning at Jul 9, 2023, 3:50 PM EDT for Passaic County, New Jersey; Orange County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2023, 3:50 PM EDT (19:50 UTC)
Expired
Jul 9, 2023, 7:00 PM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Passaic County, NJ, Orange County, NY

The radar

The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 3:51 PM EDTFLASH FLOODTuxedo Park, NYTuxedo Park Golf Club House and surrounding property took on water from rising water levels of nearby lake.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

395 
WGUS51 KOKX 091950
FFWOKX
NJC031-NYC071-092300-
/O.NEW.KOKX.FF.W.0014.230709T1950Z-230709T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
350 PM EDT Sun Jul 9 2023

The National Weather Service in Upton has issued a

* Flash Flood Warning for...
  Western Passaic County in northeastern New Jersey...
  South Central Orange County in southeastern New York...

* Until 700 PM EDT.

* At 350 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West Milford, Warwick, Greenwood Lake, Upper Greenwood Lake and 
  Tuxedo Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4124 7444 4133 7434 4120 7415 4115 7423
      4114 7423 4115 7425 4102 7443 4104 7443
      4104 7444 4105 7445 4105 7448 4103 7450
      4104 7450 4106 7450 4107 7449 4108 7449
      4109 7450 4120 7437

FLASH FLOOD...RADAR INDICATED

$$

JMC
1 follow-up statement
176 
WGUS71 KOKX 092256
FFSOKX

Flash Flood Statement
National Weather Service New York NY
656 PM EDT Sun Jul 9 2023

NJC031-NYC071-092306-
/O.EXP.KOKX.FF.W.0014.000000T0000Z-230709T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Passaic NJ-Orange NY-
656 PM EDT Sun Jul 9 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING FOR 
WESTERN PASSAIC AND SOUTH CENTRAL ORANGE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 600 AM EDT Monday for portions 
of northeast New Jersey and southeast New York.

LAT...LON 4124 7444 4133 7434 4120 7415 4115 7423
      4114 7423 4115 7425 4102 7443 4104 7443
      4104 7444 4105 7445 4105 7448 4103 7450
      4104 7450 4106 7450 4107 7449 4108 7449
      4109 7450 4120 7437

$$

JMC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 2:16 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 9, 2:16 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service New York NY
216 PM EDT Sun Jul 9 2023

.SYNOPSIS...
A slow-moving frontal boundary with an attendant wave of low
pressure impacts the region through tonight. The frontal wave
tracks east of the area by late Monday, with weak high pressure
gradually build in from the south and west. The center of high
pressure moves across Tuesday night into Wednesday then offshore
for the end of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Slight increase with temperatures and POPs late this morning
especially to the north and west of NYC. Isolated to scattered
showers and thunderstorms are developing mainly north and west
of NYC. Expect these to increase in coverage and move farther
southeast going into this afternoon. Highs mainly in the lower
80s today with humid air with dewpoints in the low 70s.

The synoptic set up includes a slow-moving boundary, accompanying
frontal wave, and an abundantly moist environment. Into this
evening, a shortwave rounds the base of broad upper trough over the
Great Lakes, with heights gradually falling heights as this shifts
east. A weakening stalled frontal boundary remains just west of the
region into the afternoon, with a secondary front approaching behind
it. Divergent flow aloft will add to the upper forcing for ascent.

Showers and thunderstorms expand in coverage this afternoon and
slowly track from west to east through this evening. The
greatest instability looks to remain to the west of the region,
though BUFKIT soundings indicate between 1000 to 2000 J/kg of
SBCAPE west of the Hudson River, where SPC has a marginal risk
for severe weather with the potential for a few isolated
damaging wind gusts. Of greater concern, the mean cloud layer
flow is largely parallel to the boundary slowly moving east,
which may result in training convection. Combined with ample
moisture, PWATs around 2 inches, heavy rainfall leading to flash
flooding will be the primary threat.

Overall, a widespread 1-3 inches is likely to fall, with
locally higher amounts expected. These amounts are supported by
the 00z HREF, which has the axis of heaviest rainfall over NE
NJ, the Lower Hudson Valley, and SW CT, with 2-3 inches, and
locally higher amounts. However, any training of convection,
even farther east, could produce similar or higher, amounts than
this. There will continue to be some inherent uncertainty with
these types of convective events.

Based on all this, Flood Watch continues for much of the
region, with the exception across Long Island, where dry
antecedent conditions and higher FFG values leads to lower
confidence in flood occurrence.

Flood Watch Timing:

NE NJ/Lower Hudson Valley/NYC - 2pm Sunday until 6am Monday
Southern CT - 6pm Sunday til 2pm Monday

This is in line with WPC, which has expanded the moderate risk of
excessive rainfall to now include NYC, with areas to the east either
in a slight or marginal. The latest collaborated QPF Sunday through
Monday yields 2-3 inches of rain across the interior of the Lower
Hudson Valley and NE NJ with 1-2 across much of the remainder of the
CWA. Locally higher amounts will be likely.

There is also at least some potential for river flooding with this
event, with greatest chances along the flashier streams and creeks.
There still remains uncertainty as to which basins will receive the
heaviest rainfall. Monitor the latest river forecasts for the most
up to date information.

Guidance indicates a wave of low pressure develops along the
boundary as it tracks through the region, likely enhancing
precipitation with additional forcing overnight as it begins to
pivots northeast over the area. Because of this, as well as the
weak steering flow, rainfall is expected to continue into the
night, and likely into Monday, especially for Long Island and
southern Connecticut, but this exact placement is still a bit
uncertain. The thunderstorm threat lessens overnight, though
heavy downpours with a few rumbles of thunder remain possible,
especially for eastern areas.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
Into Monday, differences remain with guidance as to just how
quickly the precipitation exits the region. Most CAMs have
shower activity lingering across CT and LI into the afternoon,
with scattered activity potentially extending farther west into
NYC and NE NJ. Given this, maintained the flood watch going into
mid-afternoon for southern CT zones, with locally heavy
downpours still a possibility.

Mid level trough axis moves east of the area Monday night. At
the surface, low pressure is slow to exit, and lingers over
eastern areas into the evening, though there is model uncertainty
on how fast this wave of low pressure exits. Forecast has a
chance for showers and thunderstorms Monday evening into
overnight but the chance for thunderstorms will decrease
overnight into early Tuesday morning. With clouds and rain,
temperatures will be a bit below climo normals, with highs in
around 80. Largely stuck to blended guidance for this period.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Mid level flow transitions to more of a zonal through with
slight height rises going through midweek. A less amplified mid
level shortwave moves across Friday with slight ridging resuming
thereafter going into the start of next weekend.

At the surface, low pressure moves farther northeast from southeast
of Long Island to Northern New England into Gulf of Maine vicinity
by Tuesday morning. There is model uncertainty on how fast this
wave of low pressure exits and some model solutions have it closer
to the forecast region than others. The center of high pressure
makes its way across the local area Tuesday night through Wednesday
and then will be moving increasingly offshore out into the Atlantic.
Overall, weather mainly dry Tuesday through midweek.

The next wave of low pressure along with a cold front will approach
Thursday into the start of next weekend. Chances for showers and
thunderstorms return to the forecast.

Forecast hottest day is Wednesday when forecast highs range from
mainly the upper 80s to lower 90s, about five degrees above normal.
Other days will not be as much above normal but still slightly above
normal for high temperatures.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A slow-moving frontal system will approach from the west today
and move across the area tonight into Monday.

VFR to MVFR cigs expected through much of the TAF period. Showers
and thunderstorms have already developed west of the NYC
terminals and are expected to move eastward impacting the
terminals later this afternoon, evening and the first part of
tonight. A second round of showers and thunderstorms are
expected early Monday morning mainly from about 08z-12z,
slightly later further east. This second batch of precipitation
is associated with the front itself. Once that area moves east
of the area, winds will turn and improvement back to VFR is
expected.

Winds will be mainly S-SE near 5-10 kt through tonight. Then
winds become more north/northwesterly behind the cold front.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Amendments likely for changing flight categories. Low
confidence of when any changes occur with storms.

Any thunderstorms may be capable of producing strong gusty
winds.

OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...

Monday: MVFR or lower possible at times. A chance of
thunderstorms late in the afternoon and evening.

Tuesday and Wednesday: Mainly VFR.

Thursday and Friday. MVFR or lower possible with a chance of
showers and thunderstorms, mainly afternoon into night.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Conditions remain below SCA criteria through midweek with a
weak pressure gradient over the area.

Much of the long term period will maintain below SCA conditions on
all waters. For Thursday late afternoon into Thursday night next
week, winds and seas increase with marginal SCA conditions across
the ocean.

&&

.HYDROLOGY...
Flood Watch in effect today into Monday, with the exception of
Nassau and Suffolk counties on Long Island, for the potential
for training of showers and thunderstorms along a slow moving
frontal system. This could result in areas of flash flooding.
The greatest threat for flash flooding appears to be across our
western sections of the CWA where WPC has placed a moderate
risk for excessive rainfall. Some flashier streams and rivers
will also be at risk of flooding.

Much of the rainfall is expected to be over by Monday night. Could
still see rainfall amounts near a half inch or less Monday night
especially with any lingering thunderstorms. Overall, a
widespread 1 to 2 inches is expected, with locally higher
amounts between 2 and 4 inches. Otherwise, no significant
widespread rainfall expected mid to latter part of next week.

&&

.TIDES/COASTAL FLOODING...
There is a low risk of rip current development for all ocean
beaches thru Mon.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch from 8 PM EDT this evening through Monday
     afternoon for CTZ005>012.
NY...Flood Watch from 8 PM EDT this evening through Monday
     afternoon for NYZ078>081-177-179.
     Flood Watch through late tonight for NYZ067>075-176-178.
NJ...Flood Watch through late tonight for NJZ002-004-006-103>108.
MARINE...None.

&&

SYNOPSIS...DR
NEAR TERM...JM/BR/DR
SHORT TERM...DR
LONG TERM...JM
AVIATION...BC
MARINE...DR
HYDROLOGY...DR
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 9, 2:46 PM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
246 PM EDT Sun Jul 9 2023

NJZ002-004-006-103>108-NYZ067>075-176-178-101900-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northern Queens-Southern Queens-
246 PM EDT Sun Jul 9 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NYZ078>081-177-179-101900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Nassau-Southern Nassau-
246 PM EDT Sun Jul 9 2023

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY
AFTERNOON...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-101900-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
246 PM EDT Sun Jul 9 2023

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather that would meet NWS
warning criteria is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Jul 9, 3:18 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
318 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Flash Flood      Fort Montgomery         41.33N 73.99W
07/09/2023                   Orange             NY   Fire Dept/Rescue

            Vehicle in flood waters in Fort Montgomery
            on Exit 18.

&&
Local storm report, Jul 9, 3:24 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
324 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Lightning        1 N Gardnertown         41.55N 74.06W
07/09/2023                   Orange             NY   Fire Dept/Rescue

            House fire caused by lightning strike on
            Chestnut Ln.

&&
Local storm report, Jul 9, 3:27 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
327 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     Flash Flood      3 SW Fort Montgomery    41.31N 74.02W
07/09/2023                   Orange             NY   Dept of Highways

            DOT Debris and DOT Flooding and DOT Tree
            Down and Road Closure on Palisades
            Interstate Parkway both directions at Exit
            19 - Seven Lakes Parkway (Highlands) all
            lanes of 4 lanes blocked MM 34.7.

&&
Special weather statement, Jul 9, 3:43 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service New York NY
343 PM EDT Sun Jul 9 2023

NYZ067>070-092045-
Putnam NY-Rockland NY-Northern Westchester NY-Orange NY-
343 PM EDT Sun Jul 9 2023

...A strong thunderstorm will impact portions of northern
Westchester, southeastern Orange, Putnam and Rockland Counties
through 445 PM EDT...

At 342 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Point, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newburgh, Peekskill, Haverstraw, Mahopac, Monroe, Lake Carmel, West
Point, Cold Spring, New Windsor, Greenwood Lake, Pomona, Harriman,
Fahnestock State Park, Kiryas Joel and Stony Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4146 7400 4144 7398 4149 7393 4152 7366
      4147 7366 4115 7392 4122 7438 4152 7413
      4152 7400
TIME...MOT...LOC 1942Z 214DEG 49KT 4132 7400

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DS
Local storm report, Jul 9, 3:47 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
347 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Flash Flood      1 SSW Highland Falls    41.35N 73.97W
07/09/2023                   Orange             NY   Fire Dept/Rescue

            9W is washed out in both directions.
            Boulders blocking the roadway. Between Fort
            Montgomery and Highland Falls.

&&
Local storm report, Jul 9, 3:49 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service New York NY
349 PM EDT Sun Jul 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Flash Flood      1 S Fort Montgomery     41.33N 73.99W
07/09/2023                   Orange             NY   Fire Dept/Rescue

            Mine Dock Rd, person trapped in home.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 11:42 AM EDTAreal Flood AdvisoryOKXBergen, Passaic5 hr
Jul 9, 12:11 PM EDTFlash Flood WarningOKXBergen, Passaic9 hr
Jul 9, 7:23 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union3 hr
Jul 9, 12:18 PM EDTSevere Thunderstorm WarningOKXPutnam42 min
Jul 9, 12:26 PM EDTFlash Flood WarningOKXPutnam3 hr
Jul 9, 12:50 PM EDTAreal Flood AdvisoryOKXOrange3 hr
Jul 9, 12:57 PM EDTSevere Thunderstorm WarningOKXOrange48 min
Jul 9, 1:11 PM EDTFlash Flood WarningOKXOrange6 hr
Jul 9, 2:37 PM EDTFlash Flood WarningOKXOrange, Putnam5 hr
Jul 9, 2:40 PM EDTSpecial Weather StatementOKXRockland50 min
Jul 9, 3:30 PM EDTFlash Flood WarningOKXWestchester2 hr
Jul 9, 3:43 PM EDTSpecial Weather StatementOKXPutnam62 min
Jul 9, 4:44 PM EDTSpecial Weather StatementOKXRockland46 min
Jul 9, 5:01 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatOKXOrange, Putnam, Rockland, Westchester4 hr
Jul 9, 5:33 PM EDTSpecial Weather StatementOKXPutnam, Westchester42 min
Jul 9, 7:20 PM EDTSpecial Weather StatementOKXBronx, Nassau, New York40 min
Jul 9, 7:40 PM EDTSpecial Weather StatementOKXRockland, Westchester50 min
Jul 9, 7:49 PM EDTAreal Flood AdvisoryOKXRockland, Westchester116 min
Jul 9, 7:59 PM EDTSpecial Weather StatementOKXWestchester46 min

Nearby

Flash Flood Warnings in New Jersey, 2023Flash Flood Warnings in New York, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.